# SDR DALA2018101606087

- Difficulty date: December 1, 2016
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,104 hours, 22,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 L-1 DOOR LOWER CAM PLATES WORN (REF; N/R 211). CORRECTIVE ACTION: REF ERA 476391 MA, REV B. REMOVED AND REPLACED L-1 DOOR TORQUE TUBE LOWER CAMPLATE IAW ERA 476391-14MA SECTION III PERMANENT (2789854)
